# SDR QMLA2023081920063

- Difficulty date: August 18, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 6,045 hours
- Engine: Pwa PW206B2
- Engine time: 6,807 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: L792M2002102
- Condition: Unknown
- Location: Mgb Deck Rh Side
- Stage of operation: AA
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

MY NORMAL CROSS CHECK IDENTIFIED A DISPARITY IN #1 AND #2 ENGINE OIL TEMPERATURE OF APPROXIMATELY 12 DEGREES C AFTER ABOUT 5 MINUTES OF FLIGHT AT CRUISE. ABOUT 12 MILES SOUTH OF THE CITY OF LAS CRUCES, NM I NOTICED THE #2 OIL TEMP CLIMB ACCELERATE SO I REDUCED POWER TO VH HOPING THAT WOULD COOL THE ENGINE A BIT.  I SIMULTANEOUSLY MADE A RIGHT TURN TOWARD LAS CRUCES AIRPORT TO EXECUTE A PRECAUTIONARY LANDING. REDUCED POWER DID NOT HALT THE OIL TEMPERATURE CLIMB SO WHEN IT HIT THE OIL TEMP LIMIT THEN I PLACED #2 ENGINE INTO IDLE.  #1 ENGINE TOOK UP THE LOAD NICELY AND PROVIDED SUFFICIENT POWER TO KEEP THE AIRCRAFT AIRBORNE THE 12 MILES BACK TO THE AIRPORT.  #2 OIL TEMPERATURE DID DROP SIGNIFICANTLY SO I DECIDED TO KEEP THE ENGINE OPERATING AT IDLE IN ORDER TO UTILIZE IT UPON LANDING SINCE WE WERE STILL VERY HEAVY.  EVERYTHING LOOKED GOOD ON FINAL APPROACH SO AT 50 KTS AND 50 FEET ABOVE THE RUNWAY I PLACED THE #2 ENGINE BACK TO FLY AND LANDED THE AIRCRAFT NORMALLY WITH NO FURTHER INCIDENT.
